# SDR AWXA960491

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Unseated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2475 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT 3-L INOPERATIVE.  RESEATED PIN IN CONNECTOR UNDER SEAT 3A.  OPERATONS CHECK GOOD.  (X)
